Transactions on Combinatorics (Mar 2022)

Vertex decomposability of complexes associated to forests

  • Anurag Singh

DOI
https://doi.org/10.22108/toc.2021.127059.1809
Journal volume & issue
Vol. 11, no. 1
pp. 1 – 13

Abstract

Read online

In this article‎, ‎we discuss the vertex decomposability of three well-studied simplicial complexes associated to forests‎. ‎In particular‎, ‎we show that the bounded degree complex of a forest and the complex of directed trees of a multidiforest is vertex decomposable‎. ‎We then prove that the non-cover complex of a forest is either contractible or homotopy equivalent to a sphere‎. ‎Finally we provide a complete characterization of forests whose non-cover complexes are vertex decomposable‎.

Keywords